# SDR J4P2004F00001

- Difficulty date: October 9, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N4837A
- Make and model: Cessna 414A
- Aircraft serial: 414A0101
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C93
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Rt&Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION,  IT WAS DISCOVERED TO HAVE SURFACE CORROSION AT THE LT AND RT WING UNDERNEATH COMING FROM THE FUEL TANK AREA.  LOCATION WAS IMMEDIATELY AFT OF THE FWD SPAR.  THE PATCH IS LOCATED AT WS 119.29 AND ENDS AT WS 133.29 AND EXTENDS FROM THE FWD SPAR AFT 12 INCHES.  THE CORROSION ON THE ORIGINAL SKIN WAS COMPLETELY CUT OUT BY REMOVING AT 5 INCH X 6 INCH AREA AT BOTH WING TANKS IN THE IDENTICAL SAME AREA.  THIS WAS NOTICED BY THE RIPPLE OF PAINT CAUSED BY THE SURFACE CORROSION UNDERNEATH WITH JUST A SMALL AMOUNT OF PAINT MISSING THE SIZE OF A DIME.  THIS AREA IS WHERE WATER WOULD ACCUMULATE NEXT TO A CHANNEL INSIDE THE TANK WHERE NO SUMP DRAIN IS LOCATED. (SO13200400166)
